# SDR AALA202007289017

- Difficulty date: July 27, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 31,239 hours, 12,599 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Condition: Overheated
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT RIGHT LAV WATER HEATER VERY HOT WITH SLIGHT BURNING SMELL. REMOVED AND REPLACED ON AFT RIGHT LAV THE WATER HEATER AND OPERATIONAL AND LEAK CHECK GOOD IAW AMM 38-13-01.
